# SDR SWAA2019031930767

- Difficulty date: March 4, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 40,130 hours, 20,412 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CREASE BEAM WEB INBOARD CHORD MOP SILL UPPER SURFACE CORRODED BETWEEN BS 953 TO BS 986.5, WL 208.1.  R&R MOPSILL PER SRM AND DWG.
